MathSciNet Relay Station
MathSciNet bibliographic data
MR1401755 (98a:30052) 30F10 (14H55)
Turbek, Peter A necessary and sufficient condition for lifting the hyperelliptic involution. Proc. Amer. Math. Soc. 125 (1997), no. 9, 2615–2625.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement